Strange attractors for periodically forced parabolic equations / Kening Lu, Qiudong Wang, Lai-Sang Young.

"We prove that in systems undergoing Hopf bifurcations, the effects of periodic forcing can be amplified by the shearing in the system to create sustained chaotic behavior. Specifically, strange attractors with SRB measures are shown to exist. The analysis is carried out for infinite dimensiona...

Full description

Saved in:
Bibliographic Details
Main Authors: Lu, Kening, 1962- (Author), Wang, Qiudong, 1962- (Author), Young, L.-S. (Author)
Format: Electronic
Language:English
Published: Providence, Rhode Island : American Mathematical Society, [2013]
Series:Memoirs of the American Mathematical Society ; no 1054.
Subjects:
Online Access:Click for online access
LEADER 03794cam a2200589Ii 4500
001 ocn841577827
003 OCoLC
005 20240122213020.0
006 m o d
007 cr mn|||||||||
008 130503t20132012riua ob 000 0 eng d
010 |a  2013006850 
040 |a OSU  |b eng  |e rda  |e pn  |c OSU  |d OCLCQ  |d COO  |d OCLCA  |d COD  |d OCLCF  |d UIU  |d N$T  |d LLB  |d YDXCP  |d E7B  |d EBLCP  |d DEBSZ  |d OCLCQ  |d NJR  |d OCLCQ  |d UKAHL  |d LEAUB  |d OCLCQ  |d VT2  |d K6U  |d OCLCO  |d OCLCQ  |d OCLCO  |d OCLCL 
019 |a 908065803  |a 922981831  |a 1086527131  |a 1262688673 
020 |a 9781470410056  |q (electronic bk.) 
020 |a 1470410052  |q (electronic bk.) 
020 |z 9780821884843  |q (alk. paper) 
020 |z 0821884840  |q (alk. paper) 
035 |a (OCoLC)841577827  |z (OCoLC)908065803  |z (OCoLC)922981831  |z (OCoLC)1086527131  |z (OCoLC)1262688673 
050 4 |a QA614.813  |b .L83 2013eb 
072 7 |a MAT  |x 005000  |2 bisacsh 
072 7 |a MAT  |x 034000  |2 bisacsh 
049 |a HCDD 
100 1 |a Lu, Kening,  |d 1962-  |e author.  |1 https://id.oclc.org/worldcat/entity/E39PCjFDDJ6K3RVvhqJGFfCjVK 
245 1 0 |a Strange attractors for periodically forced parabolic equations /  |c Kening Lu, Qiudong Wang, Lai-Sang Young. 
264 1 |a Providence, Rhode Island :  |b American Mathematical Society,  |c [2013] 
264 4 |c ©2012 
300 |a 1 online resource (v, 85 pages) :  |b color illustrations. 
336 |a text  |b txt  |2 rdacontent 
337 |a computer  |b c  |2 rdamedia 
338 |a online resource  |b cr  |2 rdacarrier 
490 1 |a Memoirs of the American Mathematical Society,  |x 0065-9266 ;  |v no. 1054 
500 |a "July 2013, Volume 224, Number 1054 (third of 4 numbers)." 
504 |a Includes bibliographical references (pages 83-85). 
520 3 |a "We prove that in systems undergoing Hopf bifurcations, the effects of periodic forcing can be amplified by the shearing in the system to create sustained chaotic behavior. Specifically, strange attractors with SRB measures are shown to exist. The analysis is carried out for infinite dimensional systems, and the results are applicable to partial differential equations. Application of the general results to a concrete equation, namely the Brusselator, is given."--Page v. 
588 0 |a Print version record. 
505 0 0 |t Chapter 1. Introduction  |t Chapter 2. Basic definitions and facts  |t Chapter 3. Statement of theorems  |t Chapter 4. Invariant manifolds  |t Chapter 5. Canonical form of equations around the limit cycle  |t Chapter 6. Preliminary estimates on solutions of the unforced equation  |t Chapter 7. Time-$T$ map of forced equation and derived 2-D system  |t Chapter 8. Strange attractors with SRB measures  |t Chapter 9. Application: The Brusselator  |t Appendix A. Proofs of Propositions 3.1-3.3  |t Appendix B. Proof of Proposition 7.5  |t Appendix C. Proofs of Proposition 8.1 and Lemma 8.2. 
650 0 |a Attractors (Mathematics) 
650 0 |a Differential equations, Parabolic. 
650 0 |a Periodic functions. 
650 7 |a MATHEMATICS  |x Calculus.  |2 bisacsh 
650 7 |a MATHEMATICS  |x Mathematical Analysis.  |2 bisacsh 
650 7 |a Attractors (Mathematics)  |2 fast 
650 7 |a Differential equations, Parabolic  |2 fast 
650 7 |a Periodic functions  |2 fast 
700 1 |a Wang, Qiudong,  |d 1962-  |e author.  |1 https://id.oclc.org/worldcat/entity/E39PBJjMFKW9xm4c8tCKRtmWXd 
700 1 |a Young, L.-S.  |q (Lai-Sang),  |e author.  |1 https://id.oclc.org/worldcat/entity/E39PBJpV4WQTKFmMM9JbcDdRKd 
776 0 8 |i Print version:  |a Lu, Kening, 1962-  |t Strange attractors for periodically forced parabolic equations  |z 9780821884843  |w (DLC) 2013006850  |w (OCoLC)840937605 
830 0 |a Memoirs of the American Mathematical Society ;  |v no 1054. 
856 4 0 |u https://ebookcentral.proquest.com/lib/holycrosscollege-ebooks/detail.action?docID=3114198  |y Click for online access 
903 |a EBC-AC 
994 |a 92  |b HCD